Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 57, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 12, 2017, 8:24 AM CDT for Osage County, Tulsa County, Oklahoma. It took effect at May 12, 2017, 11:14 AM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- May 12, 2017, 8:24 AM CDT (13:24 UTC)
- In effect from
- May 12, 2017, 11:14 AM CDT
- Expired
- May 13, 2017, 10:56 PM CDT
- In force
- 36 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Osage County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 39 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bird Creek near Sperry (SPEO2).
- Action stage
- 21 ft
- Minor stage
- 21 ft
- Moderate stage
- 24 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07177500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
667 WGUS44 KTSA 121324 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 824 AM CDT Fri May 12 2017 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC113-143-122124- /O.NEW.KTSA.FL.W.0057.170512T1614Z-170514T0356Z/ /SPEO2.2.ER.170512T1614Z.170513T0600Z.170513T2156Z.NO/ 824 AM CDT Fri May 12 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Bird Creek near Sperry * until Saturday evening, or until the warning is cancelled. * At 8:00 AM Friday, the stage was 18.97 feet. * Flood stage is 21.0 feet. * Moderate flooding is forecast. * Forecast...The Bird Creek near Sperry is expected to rise above flood stage late this morning and continue to rise to near 24.9 feet late tonight. The river is expected to fall below flood stage Saturday afternoon. * Impact...At 24.0 feet, moderate flooding occurs in rural areas from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC131-143-122124- /O.EXT.KTSA.FL.W.0056.000000T0000Z-170514T0336Z/ /CVLO2.2.ER.170512T1034Z.170512T1800Z.170513T2136Z.NO/ 824 AM CDT Fri May 12 2017 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Caney River near Collinsville * until Saturday evening, or until the warning is cancelled. * At 7:30 AM Friday, the stage was 27.46 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Caney River near Collinsville will continue rising to near 30.2 feet this afternoon. The river will fall below flood stage Saturday afternoon. * Impact...At 31.0 feet, widespread moderate flooding occurs. Rural roads near the Caney River become impassable. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
4 follow-up statements
186 WGUS84 KTSA 121923 FLSTSA Flood Statement National Weather Service Tulsa OK 223 PM CDT Fri May 12 2017 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Caney River near Collinsville affecting Rogers and Tulsa Counties. Neosho River near Commerce affecting Ottawa County. Arkansas River near Muskogee affecting Muskogee County. OKC113-143-130323- /O.EXT.KTSA.FL.W.0057.000000T0000Z-170513T1830Z/ /SPEO2.2.ER.170512T1445Z.170513T0000Z.170513T1230Z.NO/ 223 PM CDT Fri May 12 2017 The Flood Warning continues for The Bird Creek near Sperry. * until Saturday afternoon, or until the warning is cancelled. * At 2:00 PM Friday, the stage was 23.79 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...Bird Creek near Sperry will continue rising to near 24.9 feet this evening. The river is expected to fall below flood stage Saturday morning. * Impact...At 24.0 feet, moderate flooding occurs in rural areas from Skiatook to Turley. Area roads may be flooded. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC131-143-130323- /O.EXT.KTSA.FL.W.0056.000000T0000Z-170514T0430Z/ /CVLO2.2.ER.170512T1034Z.170512T1830Z.170513T2230Z.NO/ 223 PM CDT Fri May 12 2017 ...Flood Warning extended until Saturday evening... The Flood Warning continues for The Caney River near Collinsville. * until Saturday evening, or until the warning is cancelled. * At 1:30 PM Friday, the stage was 29.66 feet. * Flood stage is 26.0 feet. * Moderate flooding is occurring but the river is cresting. * Forecast...The Caney River near Collinsville will begin to falling this afternoon and will continue falling to below flood stage by Saturday afternoon. * Impact...At 29.0 feet, moderate agricultural flooding occurs. Rural roads near the main channel may become impassable. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$ OKC115-130323- /O.EXT.KTSA.FL.W.0054.000000T0000Z-170515T2010Z/ /COMO2.2.ER.170512T0536Z.170514T0000Z.170515T1410Z.NO/ 223 PM CDT Fri May 12 2017 ...Flood Warning extended until Monday afternoon... The Flood Warning continues for The Neosho River near Commerce. * until Monday afternoon, or until the warning is cancelled. * At 1:30 PM Friday, the stage was 18.04 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 20.1 feet Saturday evening. The river is expected to fall below flood stage late Monday morning. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC101-130323- /O.EXT.KTSA.FL.W.0023.000000T0000Z-170517T1200Z/ /MKGO2.1.ER.170428T1009Z.170514T1800Z.170517T0600Z.NO/ 223 PM CDT Fri May 12 2017 The Flood Warning continues for The Arkansas River near Muskogee. * until Wednesday morning, or until the warning is cancelled. * At 2:00 PM Friday, the stage was 27.94 feet. * Flood stage is 28.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River near Muskogee is expected to remain near flood stage and then may rise to near 30.2 feet by early Sunday afternoon. The river is expected to fall back to near flood stage Tuesday. This forecast will likely be adjusted as upstream releases change. Conintue to monitor updated forecasts. * Impact...At 30.0 feet, a boating marina north of OG&E power plant is flooded. Some agricultural lands are flooded. && LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537 $$ OKC105-121953- /O.CAN.KTSA.FL.W.0055.000000T0000Z-170513T0600Z/ /LEPO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 223 PM CDT Fri May 12 2017 The Flood Warning is cancelled for The Verdigris River near Lenapah. * At 2:00 PM Friday, the stage was 28.50 feet. * Flood stage is 30.0 feet. * Forecast...The Verdigris River near Lenapah will crest below flood stage near 28.7 feet this evening. Therefore, this warning is cancelled. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$
961 WGUS84 KTSA 130220 FLSTSA Flood Statement National Weather Service Tulsa OK 920 PM CDT Fri May 12 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Caney River near Collinsville affecting Rogers and Tulsa Counties. Arkansas River near Muskogee affecting Muskogee County. OKC113-143-131020- /O.EXT.KTSA.FL.W.0057.000000T0000Z-170513T1851Z/ /SPEO2.2.ER.170512T1445Z.170512T2230Z.170513T1251Z.NO/ 920 PM CDT Fri May 12 2017 ...Flood Warning extended until Saturday afternoon... The Flood Warning continues for The Bird Creek near Sperry. * until Saturday afternoon, or until the warning is cancelled. * At 9:00 PM Friday, the stage was 24.30 feet. * Flood stage is 21.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Bird Creek near Sperry will continue falling to below flood stage by Saturday morning. * Impact...At 24.0 feet, moderate flooding occurs in rural areas from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC131-143-131020- /O.EXT.KTSA.FL.W.0056.000000T0000Z-170515T1330Z/ /CVLO2.2.ER.170512T1034Z.170512T2230Z.170515T0730Z.NO/ 920 PM CDT Fri May 12 2017 ...Flood Warning extended until Monday morning... The Flood Warning continues for The Caney River near Collinsville. * until Monday morning, or until the warning is cancelled. * At 8:30 PM Friday, the stage was 29.73 feet. * Flood stage is 26.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Caney River near Collinsville will continue falling to below flood stage by Monday before dawn . * Impact...At 29.0 feet, moderate agricultural flooding occurs. Rural roads near the main channel may become impassable. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$ OKC101-131020- /O.EXT.KTSA.FL.W.0023.000000T0000Z-000000T0000Z/ /MKGO2.1.ER.170428T1009Z.170514T1800Z.000000T0000Z.NO/ 920 PM CDT Fri May 12 2017 ...Flood Warning extended until further notice... The Flood Warning continues for The Arkansas River near Muskogee. * until further notice, or until the warning is cancelled. * At 9:00 PM Friday, the stage was 27.17 feet. * Flood stage is 28.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River near Muskogee is expected to remain near flood stage and then may rise to near 30.6 feet by early Sunday afternoon. The river is expected to fall back to near flood stage Tuesday. This forecast will likely be adjusted as upstream releases change. Continue to monitor updated forecasts. * Impact...At 31.0 feet, a boating marina north of the OG&E power plant is flooded. Areas on the grounds of the OG&E power plant may be threatened. Some agricultural lands are flooded. && LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537 $$ Lacy
202 WGUS84 KTSA 130713 FLSTSA Flood Statement National Weather Service Tulsa OK 213 AM CDT Sat May 13 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. OKC113-143-131513- /O.EXT.KTSA.FL.W.0057.000000T0000Z-170513T1615Z/ /SPEO2.2.ER.170512T1445Z.170512T2230Z.170513T1015Z.NO/ 213 AM CDT Sat May 13 2017 The Flood Warning continues for The Bird Creek near Sperry. * until this morning, or until the warning is cancelled. * At 1:00 AM Saturday, the stage was 23.2 feet. * Flood stage is 21.0 feet. * Minor flooding is occurring. * Forecast...The Bird Creek near Sperry will continue falling to below flood stage by early this morning. * Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC143-131513- /O.ROU.KTSA.HY.S.0000.000000T0000Z-000000T0000Z/ /OWSO2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 213 AM CDT Sat May 13 2017 Forecast information for Bird Creek near Owasso-Mingo. * At 1:00 AM Saturday, the stage was 16.8 feet. * Flood stage is 18.0 feet. * Forecast...The river will rise to near 17.4 feet this morning. * Impact...At 17.0 feet, faster flows are expected along the river but no flooding occurs. Interests near the river and near Mohawk Park should continue to monitor later forecasts. && LAT...LON 3627 9570 3618 9570 3618 9594 3627 9594 $$
669 WGUS84 KTSA 131359 FLSTSA Flood Statement National Weather Service Tulsa OK 859 AM CDT Sat May 13 2017 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. OKC113-143-131429- /O.CAN.KTSA.FL.W.0057.000000T0000Z-170513T1615Z/ /SPEO2.2.ER.170512T1445Z.170512T2230Z.170513T0942Z.NO/ 859 AM CDT Sat May 13 2017 The Flood Warning is cancelled for The Bird Creek near Sperry. * At 8:00 AM Saturday, the stage was 18.12 feet. * Flood stage is 21.0 feet. * The river fell below flood stage early this morning. * Forecast...The Bird Creek near Sperry will continue falling and remain below flood stage. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 12, 6:37 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 12, 6:37 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 637 AM CDT Fri May 12 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Areas of showers and a few thunderstorms will gradually shift southeast of the TAF sites by early/mid afternoon. MVFR/IFR cigs will persist through the morning hours...with improvement generally after 20-22Z. && .PREV DISCUSSION... /Issued 345 AM CDT Fri May 12 2017/ DISCUSSION... Main line of showers and thunderstorms continue to move off to the east into southern Missouri and Arkansas as wrap-around showers and isolated t-storms rotate into north-central Oklahoma overnight. Currently, drizzle and light rain showers between the two main areas of convection but wrap-around activity may pick up a bit as it nears northeast OK due to a few hundred joules of elevated instability. This activity will also move eastward through the morning hours with precipitation decreasing across the CWA by early afternoon. Cloudy conditions will hang around a bit longer and we likely won't clear out until late this afternoon and evening. We can then look forward to another beautiful spring weekend with temperatures in the upper 70s to low 80s. With dry conditions expected through about midweek, any outdoor chores should be tackled this weekend or early in the upcoming workweek. Precipitation moves back in Tuesday night/Wednesday morning as slight wave moves through the flow. Severe threat looks low with this midweek system, but a deepening trough over the Great Basin will bring another chance for storms beginning around Thursday/Friday. Associated cold front will stall for a time and provide a focus for several rounds of showers and thunderstorms heading into the weekend. && .PRELIMINARY POINT TEMPS/POPS... TUL 74 53 78 56 / 30 0 0 0 FSM 73 54 79 56 / 60 0 0 0 MLC 73 54 79 56 / 30 0 0 0 BVO 74 50 78 53 / 20 0 0 0 FYV 69 49 74 53 / 60 0 0 0 BYV 69 50 75 53 / 60 0 0 0 MKO 72 52 78 55 / 50 0 0 0 MIO 73 51 77 54 / 40 0 0 0 F10 73 54 78 56 / 30 0 0 0 HHW 73 56 80 56 / 30 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...18
Hazardous weather outlook, May 12, 4:54 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 454 AM CDT Fri May 12 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 454 AM CDT Fri May 12 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Showers and a few thunderstorms continue to wraparound the upper low across eastern Oklahoma early this morning. This activity will persist through the morning and gradually taper off this afternoon as the upper system moves southeast of the region. While some locally moderate to heavy rain will be possible... severe weather is not expected. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY through MONDAY...No Hazards. TUESDAY...Thunderstorm Potential. WEDNESDAY and THURSDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Quiet...drier and warmer weather is setting up for the weekend and into early next week. Thunderstorm chances return by Tuesday night into Thursday as a couple of upper systems affect the region. Some severe weather appears possible...and we'll continue to refine the forecast over the next several days. weather.gov/tulsa Contains additional information.
In the hours before
Local storm report, May 12, 7:19 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
719 AM CDT FRI MAY 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 5 NNW BROKEN ARROW 36.12N 95.82W
05/11/2017 M1.00 INCH TULSA OK NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL. HAILED FOR ABOUT 10 MINUTES.
ACCUMLATED ON THE GROUND.
0200 PM TSTM WND DMG 5 NNW BROKEN ARROW 36.12N 95.82W
05/11/2017 TULSA OK NWS EMPLOYEE
SMALL TREE LIMBS SNAPPED, ABOUT 3 INCHES IN DIAMETER.
&&
AEJLocal storm report, May 12, 7:20 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
720 AM CDT FRI MAY 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL SHIDLER 36.78N 96.66W
05/10/2017 E0.75 INCH OSAGE OK LAW ENFORCEMENT
PEA TO DIME SIZED HAIL
0948 PM HAIL 1 WNW CLEVELAND 36.32N 96.48W
05/10/2017 E0.75 INCH PAWNEE OK TRAINED SPOTTER
0955 PM TSTM WND DMG OILTON 36.08N 96.58W
05/10/2017 CREEK OK LAW ENFORCEMENT
SEVERAL TREES DOWN.
1005 PM TSTM WND DMG TERLTON 36.19N 96.49W
05/10/2017 PAWNEE OK EMERGENCY MNGR
LIMBS DOWN.
1035 PM TSTM WND DMG 2 E SAPULPA 36.00N 96.08W
05/10/2017 CREEK OK NWS EMPLOYEE
4-6 INCH DIAMETER LIMBS DOWN ON HICKORY HILL ROAD.
1045 PM TSTM WND DMG OWASSO 36.27N 95.85W
05/10/2017 TULSA OK NWS EMPLOYEE
LARGE TREE LIMBS DOWN.
1135 PM TSTM WND DMG 1 NW WAGONER 35.97N 95.38W
05/10/2017 WAGONER OK TRAINED SPOTTER
TREE LIMBS BROKEN. LARGE TREE UPROOTED. TIME ESTIMATED
VIA RADAR.
1155 PM TSTM WND DMG 1 SW CHLOETA 36.41N 94.98W
05/10/2017 DELAWARE OK TRAINED SPOTTER
TREES UPROOTED AND CAMPER DAMAGED.
1205 AM TSTM WND DMG JAY 36.42N 94.80W
05/11/2017 DELAWARE OK EMERGENCY MNGR
TREES DOWN.
1235 AM TSTM WND DMG GRAVETTE 36.42N 94.45W
05/11/2017 BENTON AR LAW ENFORCEMENT
LARGE TREE LIMBS DOWN.
0732 AM HAIL 1 N CLAREMORE 36.33N 95.62W
05/11/2017 E1.25 INCH ROGERS OK PUBLIC
0845 AM HAIL 2 NW GROVE 36.61N 94.79W
05/11/2017 E1.00 INCH DELAWARE OK PUBLIC
MOSTLY PEA TO DIME COVERING THE GROUND
0126 PM HAIL OKMULGEE 35.62N 95.96W
05/11/2017 E0.75 INCH OKMULGEE OK EMERGENCY MNGR
0126 PM HAIL OKMULGEE 35.62N 95.96W
05/11/2017 E0.75 INCH OKMULGEE OK EMERGENCY MNGR
0155 PM HAIL 5 NNW BROKEN ARROW 36.12N 95.82W
05/11/2017 M1.00 INCH TULSA OK NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL. HAILED FOR ABOUT 10 MINUTES.
ACCUMLATED ON THE GROUND.
0156 PM HAIL 3 NW BROKEN ARROW 36.08N 95.83W
05/11/2017 E1.00 INCH TULSA OK NWS EMPLOYEE
NICKEL TO QUARTER SIZED HAIL ON THE BROKEN ARROW
EXPRESSWAY AT 129TH EAST AVENUE.
0159 PM HAIL 2 SSE CATOOSA 36.16N 95.73W
05/11/2017 E0.88 INCH WAGONER OK EMERGENCY MNGR
AT INTERSTATE 44 AND HIGHWAY 412.
0200 PM HAIL 2 S CATOOSA 36.16N 95.75W
05/11/2017 E1.75 INCH WAGONER OK NWS EMPLOYEE
0200 PM TSTM WND DMG 5 NNW BROKEN ARROW 36.12N 95.82W
05/11/2017 TULSA OK NWS EMPLOYEE
SMALL TREE LIMBS SNAPPED, ABOUT 3 INCHES IN DIAMETER.
0205 PM TORNADO 5 NE OWASSO 36.32N 95.79W
05/11/2017 ROGERS OK TRAINED SPOTTER
NUMEROUS PHOTOS OF FUNNELS OR TORNADOES. PHOTOS OF DAMAGE
TO TREES...SOME BUILDINGS....AND FENCES. ALSO RADAR
INDICATIONS OF A TORNADO TOUCHDOWN.
0230 PM HAIL OWASSO 36.27N 95.85W
05/11/2017 E1.00 INCH TULSA OK NWS EMPLOYEE
0404 PM HAIL 3 N OILTON 36.13N 96.58W
05/11/2017 E0.88 INCH CREEK OK TRAINED SPOTTER
0413 PM HAIL 1 S HALLETT 36.22N 96.57W
05/11/2017 E0.88 INCH PAWNEE OK BROADCAST MEDIA
REPORTED AT HIGHWAY 99 AND THE CIMARRON TURNPIKE/HIGHWAY
412.
0415 PM HAIL 3 N OILTON 36.13N 96.58W
05/11/2017 E0.75 INCH CREEK OK TRAINED SPOTTER
0420 PM HAIL PAWHUSKA 36.67N 96.34W
05/11/2017 E1.25 INCH OSAGE OK EMERGENCY MNGR
0420 PM TSTM WND DMG HOMINY 36.41N 96.39W
05/11/2017 OSAGE OK EMERGENCY MNGR
NUMEROUS TREE LIMBS UP TO 3 INCHES DOWNED. SEVERAL BIG
TREES BLOWN DOWN. ONE HOME WITH ROOF DAMAGE. TIME
ESTIMATED VIA RADAR.
0440 PM TSTM WND GST 8 ESE FORAKER 36.83N 96.43W
05/11/2017 M63.00 MPH OSAGE OK MESONET
0501 PM TSTM WND GST 5 SW SPERRY 36.25N 96.05W
05/11/2017 M75.00 MPH OSAGE OK AMATEUR RADIO
0508 PM HAIL SAND SPRINGS 36.14N 96.11W
05/11/2017 E1.00 INCH TULSA OK AMATEUR RADIO
0511 PM TORNADO 1 NE RAMONA 36.54N 95.91W
05/11/2017 WASHINGTON OK BROADCAST MEDIA
BRIEF TORNADO DEVELOPED NORTHEAST OF RAMONA. FILMED FROM
KOTV HELICOPTER.
0530 PM HAIL 4 SE SPERRY 36.26N 95.94W
05/11/2017 E1.00 INCH TULSA OK AMATEUR RADIO
0612 PM HAIL BROKEN ARROW 36.05N 95.79W
05/11/2017 E0.88 INCH TULSA OK EMERGENCY MNGR
ELM AND 9TH STREET IN BROKEN ARROW.
0632 PM TSTM WND GST 1 N PRYOR 36.32N 95.32W
05/11/2017 E70.00 MPH MAYES OK EMERGENCY MNGR
0658 PM HAIL 5 S CHOUTEAU 36.11N 95.34W
05/11/2017 E0.75 INCH MAYES OK EMERGENCY MNGR
0658 PM HAIL 5 S CHOUTEAU 36.11N 95.34W
05/11/2017 E0.75 INCH MAYES OK EMERGENCY MNGR
0700 PM HAIL KETCHUM 36.52N 95.02W
05/11/2017 E1.00 INCH CRAIG OK BROADCAST MEDIA
0719 PM HAIL LOCUST GROVE 36.20N 95.17W
05/11/2017 E0.75 INCH MAYES OK EMERGENCY MNGR
HIGHWAY 82 AND CHEROKEE TURNPIKE
0731 PM HAIL GROVE 36.59N 94.77W
05/11/2017 E0.88 INCH DELAWARE OK PUBLIC
0820 PM HAIL 3 W TAHLEQUAH 35.92N 95.02W
05/11/2017 E0.75 INCH CHEROKEE OK EMERGENCY MNGR
&&
AEJLocal storm report, May 12, 7:23 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
723 AM CDT FRI MAY 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 5 NNW BROKEN ARROW 36.12N 95.82W
05/11/2017 M1.00 INCH TULSA OK NWS EMPLOYEE
PEA TO QUARTER SIZE HAIL. HAILED FOR ABOUT 10 MINUTES.
ACCUMULATED ON THE GROUND.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 44 min |
| May 11, 7:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| May 11, 7:14 PM CDT | Special Weather Statement | TSA | McIntosh | 31 min |
| May 11, 7:27 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| May 11, 7:30 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 30 min |
| May 11, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware | 42 min |
| May 11, 7:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| May 11, 8:02 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| May 11, 8:04 PM CDT | River Flood Warning | TSA | Nowata | 36 hr |
| May 11, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 43 min |
| May 12, 6:26 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 38 hr |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.